MathSciNet Relay Station
MathSciNet bibliographic data
MR2144731 60H10
Jumarie, Guy On the solution of the stochastic differential equation of exponential growth driven by fractional Brownian motion. Appl. Math. Lett. 18 (2005), no. 7, 817–826.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement